# SDR ABXA9701954

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050129
- Condition: Cracked
- Location: Bs 218-237
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT CUSP WEB CRACKED AT FASTENER HOLE BETWEEN FS 218 AND 237.  REPLACED CUSP WEB IAW DC9 SRM 51-30-2.
